# SDR M3HA96024

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4206G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 081
- Engine: Pwa PW120
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Low Oil
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

HNL - FLT 428 - DURING CLIMB-OUT, RECEIVED MASTER CAUTION WARNING ON THE NR 1 ENG OIL ON THE CREW ALERT COMP.  THE CAUTION WOULD COME ON THEN CLEAR ITSELF.  ON THE PRESS GAUGE 1 OIL WAS REPORTED DOWN INTO THE CAUTIONARY RANGE.  CREW SHUTDOWN THE NR 1 ENG AND RETURNED HNL.  CHECKED OIL LVL NR 1 ENG, FOUND 2 QTS LOW, SERV ENG OIL PER PWA MM 72-00-01 FIG 7, PULLED FILTERS AND CHIP DET'S INSPECTED AND FOUND NO FOREIGN MAT.  RETURNED FILTERS AND CHIP DETECTORS, RAN ENG FOR 10 MIN AT 80 PERCENT TQ.  FOUND NO MATERIAL.  ENG OIL CONSUMPTION HIGH PER A/C LOGS.  CHECKED 6/7 BEARING VENT TUBE, FOUND TO BE COKED UP.  CLEANED TUBE AND RETURNED ENG TO SERV WITH CARRYOVER WATCH TO CHECK FILTERS IN 70 PLUS OR MINUS 5 FLT HRS.
